Couldn't find what you looking for?

TRY OUR SEARCH!


I have been using benadryl for last 4 months. At the beginning everything was ok, but recently I have noticed changes in my libido. I feel like it is affecting my sex drive. Is it possible that benadryl is causing my erection problems?

Loading...


For me to be able to tell you if benadryl is causing your erection problems I would need to examine you. So, I can not give you any medical advice like this. You need to visit your doctor and to tell him the problems that you are experiencing. Tell him that you think that benadryl is causing it. As soon as you ask the advice of your doctor, the sooner you will know the cause of your erection problems. Maybe your problem has nothing to do with this medication, but that is something that only your doctor can tell you after the examination. Benadryl is an anticholinergic and it is not uncommon that anticholinergic medications are associated with erectile dysfunction. However, I do not believe that Benadryl has any effect on the penile vasculature. It is thought that anticholinergics certainly can affect erections by their default mechanism of action. But for you to be sure that this medicine is causing our erection problem, you need to go to your doctor. Follow up with your personal physician is very important because there might be something totally different in your case.
Reply

Loading...